# SDR AWXA0002050

- Difficulty date: July 27, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stiffener
- Part number: 65548325
- Condition: Corroded
- Location: Bs 1098
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Web support beam at R/H APU torque box BS 1098 has exfoliated corrosion on stiffener.C: Repaired web support beam stiffener IAW B737 SRM 51-40-3 Fig 1 Pgs. 1-6 and BAC DWG 65-54832
